# SDR HEEA072533

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 11,862 hours
- System (JASC): 3457 · Global Positioning System
- Part: Battery
- Condition: Discharged
- Location: Gps
- Component: Gps
- Component part number: 0110005400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERNAL BATTERY WEAK. SENT TO GARMIN INTERNATIONAL FOR INSPECTION AND REPAIR.
